Ask The Doctor > Questions & Answers > I had a question in regards to my girlfriends pap

I had a question in regards to my girlfriends pap

Patient: I had a question in regards to my girlfriends pap test.Shes had several test done recently all coming back irregular. I am currently using testosterone sustanon 250 and yes i am having unprotected sex with her. Could my steroid use effect her pap test results and if so would something like that pop up on her results ?

 

 

Doctor: Hello,Thanks for the query to ATD for an opinion,I understand your concern here but wold like to assure that Su stanon usage by you would not affect the pap results for your girlfriend in any case. The reason is abnormal pap smear results are following metaplasia of cervical cells which can often naturally occur in a woman of reproductive age group who is sexually active, evident in the form of cervical erosions. Similar results may be seen in cases of HPV infections as well which again is related to promiscuity.Testosterone is neither released in sperm ejaculate nor through the penile glans skin and hence cannot affect the results at all unless she had been using testosterone gels locally for preventing vaginal dryness or vaginitis.An abnormal PAP smear is a self-limiting manifestation and shall subside in next 3 months once dysplasia heals. Avoiding sex is being advised which can help promote early healing.I hope i have answered your query in detail,Wishing her good health,Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment